Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Itchy rashes on the forearm and leg. Reason?

Hi. I developed three red nickel sized itchy welps overnight last night. One on my left forearm and two on my left leg. I had a sleepover last night, the night they developed, and two other people also slept in my bed and neither one of them were affected. My leg looks like it might be getting infected where the welps are.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare magic.
You might be suffering from papular urticaria (insect bite reaction). You need to use a steroid antibiotic combination ointment twice a day till it subsides. Not everybody who gets bitten will develop allergy. that is why your friends didn't get it. You can also take an antihistamine tablet like cetrizine 10 mg once a day for relief from itching sensation. Hope this helped
Take care
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor